# SDR CHQA200800243

- Difficulty date: December 10, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 16,172 hours, 13,837 cycles
- Engine: Ge CF343B1
- Engine time: 16,167 hours, 13,835 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5637, IAH TO ELP - DURING FINAL SEGMENT OF CLIMB THE FLIGHT CREW RECEIVED A FLAP FAIL MESSAGE ON EICAS.  THE FLAPS WERE AT ZERO AND WERE INDICATING ZERO AT THE TIME.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE FECU FOR FAULT CODES AND FOUND CODES FOR RT BPSU, FECU, AND WIRING FOR THE RT BPSU.  THE SYSTEM WAS RESET AND THE FLAPS OPERATED NORMALLY.
